# SDR DXTA2025060203674

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800201
- Aircraft time: 14,604 hours, 9,648 cycles
- Engine: Pwc PW306C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

REPEAT WRITE UP. BEGAN DESCENT FROM 43,000FT. THROTTLE WAS AT OR NEAR IDLE. AT 43,000FT WE FELT A COMPRESSOR STALL WHILE OBSERVING A RIGHT ENGINE ROLL BACK FOLLOWED BY A BLUE CAS MESSAGE ENG SHUTDOWN R. WITHIN 5-10 SECONDS THE ENGINE AUTOMATICALLY RESTARTED. EVENT MARKER WAS PRESSED (17:00Z) AND THE FLIGHT CONTINUED WITH NO OTHER ABNORMAL INDICATIONS.  REMOVED RT FCU & INSTALLED REPAIRED LISTED BELOW IAW AMM 73-10-02. SWAPPED EECS IAW AMM 73·20-02. PERFORMED UNCAPPED AND CAPPED POWER ASSURANCE TEST AND FOUND TEST FAILED. TROUBLESHOT TO RH EEC NOT MIRRORED. MIRRORED LH AND RH EECS IAW MM 77-40-01. VERIFIED EEC MIRRORING. ALL LEAK AND OPERATIONAL CHECKS SATISFACTORY. POWER ASSURANCE TEST SATISFACTORY.
